# SDR AWXA200300136

- Difficulty date: January 27, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 47,639 hours, 33,761 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602218
- Part serial: 0439
- Condition: Cracked
- Location: Pos No. 5
- Part time: 14,841 hours, 9,358 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-14 CHECK 5 EACH CRACKS WERE FOUND EMANATING FROM FASTENER HOLES ON THE LOWER SURFACE OF THE NO. 5 SLAT. MAINTENANCE REMOVED AND REPLACED THE NO. 5 SLAT ASSEMBLY IAW BMM 27-81-21.
